# SDR UIEA201000198

- Difficulty date: September 15, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30588
- Aircraft time: 45,513 hours, 6,957 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Faulty
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, O

## Discrepancy

REJECTED TAKEOFF.  LOW SPEED EICAS MESSAGE "STARTER CUTOUT 3".  START VALVE FOUND FAULTY, ITEM DEFERRED IAW DDG IAW 80-11-01.
